# SDR CALA2013101500745

- Difficulty date: October 13, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 41,250 hours, 13,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U22
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE CRACKED BETWEEN STATION 344 & 360 LBL 12 AT FLOOR ATTACH POINT.  REPLACED FLOOR SUPPORT ANGLE INTERCOSTAL PN 141A5410U22 IAW 737 SRM 51-40-02 & DRAWING NR 141A5410 REV B.  PRESERVED NEW ANGLE IAW SOPM 20-41-05
